# SDR CHQA200700069

- Difficulty date: November 4, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 12,708 hours, 9,717 cycles
- Engine: Allsn AE3007A
- Engine time: 11,042 hours, 9,694 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CXR TO CLE - ON APPROACH TO CLE THE FLAPS WERE SELECTED FROM THE 0 TO 9 POSITION AND AS SOON AS THE LEVER WAS MOVED, THE FLAP FAIL MESSAGE WAS DISPLAYED ON EICAS WITH A FLAP 0 POSITION INDICATION.  THE QRH WAS FOLLOWED FOR FLAP FAILURE, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC FOR FAULT CODES AND FOUND ONE OCCURRENCE OF FLAP JAMMING.  MAINTENANCE THEN INSPECTED THE FLAPS AND FLAP TRACKS BUT DID NOT FIND ANY DEFECTS.  THE FLAP SYSTEM WAS RESET AND THE FLAPS WERE CYCLED SEVERAL TIMES WITHOUT FAULTS, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
